# SDR AALA202312147132

- Difficulty date: December 9, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 64,785 hours, 27,421 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Crossed
- Location: Zone 700 - Gears
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: #3 RIGHT MAIN TIRE WAS DISCOVERED BLOWN BY MAINTENANCE UPON BLOCK IN. GUSTY CONDITIONS ON APPROACH AND TOUCH TOWN, BUT NO HARD LANDING. DID NOT FEEL ABNORMAL OR PULL TO SIDE WHILE TAXIING TO GATE. MAINTENANCE ACCOMPLISHED A TIRE BURST AND BRAKE SIEZURE INSPECTION AND REPLACED THE #3 WHEEL AND TIRE ASSEMBLY. 2 FLIGHT CYCLES LATER THE #3 TIRE BLEW AGAIN WHILE TAXING TO THE GATE AT DFW AND A #3 BRAKE SIEZED / RIGHT HAND MAIN LANDING GEAR ANTISKID FAILURE MESSAGE WAS NOTED. MAINTENANCE FOUND THE #3 AND #4 BRAKES WERE LOCKING UP, RESULTING IN TIRE DAMAGE DUE TO THE ANTISKID TRANSDUCER T395 CONNECTOR D11126 AND T393 CONNECTOR D11124 WERE CROSSED. MAINTENANCE RE-ROUTED THE CONNECTORS AND RE-INSTALLED THE TRANSDUCERS. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
